# SDR AALA20090226TUL12

- Difficulty date: February 20, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 60,979 hours, 31,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON L2R CRACKED AFT OF STATION 1418, INSTALLED REPAIR SPLICE PER AARD 53-30-00-2.
